Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Note on the numerical construction of geodesics and ray paths

Author: Carl E. Pearson
Journal: Quart. Appl. Math. 52 (1994), 193-195
MSC: Primary 58E10; Secondary 49Q05
DOI: https://doi.org/10.1090/qam/1262326
MathSciNet review: MR1262326
Full-text PDF

Abstract | Similar Articles | Additional Information

Abstract: This note discusses the choice of parameter in the numerical construction of a geodesic, and in particular the role of arc length.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 58E10, 49Q05

Retrieve articles in all journals with MSC: 58E10, 49Q05

Additional Information

DOI: https://doi.org/10.1090/qam/1262326
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society